`a`
Communications on Pure and Applied Analysis (CPAA)
 

Qualitative analysis of a modified Leslie-Gower predator-prey model with Crowley-Martin functional responses
Pages: 1127 - 1145, Issue 3, May 2015

doi:10.3934/cpaa.2015.14.1127      Abstract        References        Full text (754.3K)           Related Articles

Jun Zhou - School of Mathematics and Statistics, Southwest University, Chongqing, 400715, China (email)

1 N. Ali and M. Jazar, Global dynamics of a modified Leslie-Gower predator-prey model with Crowley-Martin functional responses, J. Appl. Math. Compu., 43 (2013), 271-293.       
2 M. Aziz-Alaoui and M. Daher Okiye, Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes, Appl. Math. Letters, 16 (2003), 1069-1075.       
3 B. I. Camara and M. Aziz-Alaoui, Dynamics of predator-prey model with diffusion, Dyn. Contin. Discrete Impuls. Syst. A, 15 (2008), 897-906.       
4 B. I. Camara and M. Aziz-Alaoui, Turing and hopf patterns formation in a predator-prey model with Leslie-Gower type functional response, Dyn. Cont. Discr. Impul. Syst. B, 16 (2009), 479-488.       
5 R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, John Wiley & Sons, 2004.       
6 P. H. Crowley and E. K. Martin, Functional responses and interference within and between year classes of a dragonfly population, J. North Amer. Benth. Soc., (1989), 211-221.
7 Q. Dong, W. Ma, and M. Sun, The asymptotic behavior of a chemostat model with Crowley-Martin type functional response and time delays, J. Math. Chem., 5 (2003), 1231-1248.       
8 D. A. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, volume 224, Springer, 2001.       
9 B. D. Hassard, Theory and Applications of Hopf Bifurcation, volume 41, CUP Archive, 1981.
10 C. S. Holling, Some characteristics of simple types of predation and parasitism, The Canad. Entomol., 91 (1959), 385-398.
11 P. Leslie and J. Gower, The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika, 47 (1960), 219-234.       
12 X.-Q. Liu, S.-M. Zhong, B.-D. Tian, and F.-X. Zheng, Asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response, J. Appl. Math. Compu., 43 (2013), 479-490.       
13 R. M. May, Stability and Complexity in Model Ecosystems, volume 6, Princeton University Press, 2001.
14 C. Neuhauser, Mathematical challenges in spatial ecology, Not. AMS, 48 (2001), 1304-1314.       
15 R. Peng and M. Wang, On multiplicity and stability of positive solutions of a diffusive prey-predator model, J. Math. Anal. Appl., 316 (2006), 256-268.       
16 E. C. Pielou, Mathematical Ecology, John wiley & sons, 1977.       
17 J. Shi and X. Wang, On global bifurcation for quasilinear elliptic systems on bounded domains, J. Differential Equations, 246 (2009), 2788-2812.       
18 X. Shi, X. Zhou, and X. Song, Analysis of a stage-structured predator-prey model with Crowley-Martin function, J. Appl. Math. Compu., 36 (2011), 459-472.       
19 Y. Tian and P. Weng, Stability analysis of diffusive predator-prey model with modified Leslie-Gower and Holling-type II schemes, Acta Appl. Math., 114 (2011), 173-192.       
20 A. M. Turing, The chemical basis of morphogenesis, Phil. Tans. R. Soc. London, Ser. B, 237 (1952), 37-72.
21 R. Upadhyay, S. Raw, and V. Rai, Dynamical complexities in a tri-trophic hybrid food chain model with Holling type II and Crowley-Martin functional responses, Nonlinear Analy.: Model. Cont., 15 (2010), 361-375.       
22 R. K. Upadhyay and R. K. Naji, Dynamics of a three species food chain model with Crowley-Martin type functional response, Chao. Soli. Fract., 42 (2009), 1337-1346.       
23 J. Wang, J. Shi, and J. Wei, Dynamics and pattern formation in a diffusive predator-prey system with strong allee effect in prey, J. Differential Equations, 251 (2011), 1276-1304.       
24 Q. Ye and Z. Li, Introduction to Reaction-Diffusion Equations (in Chinese), Scientific Press, Beijin, 1990.       
25 F. Yi, J. Wei, and J. Shi, Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator-prey system, J. Differential Equations, 246 (2009), 1944-1977.       
26 J. Zhou, Positive solutions of a diffusive predator-prey model with modified Leslie-Gower and Holling-type II schemes, J. Math. Anal. Appl., 389 (2012), 1380-1393.       
27 J. Zhou, Positive solutions of a diffusive Leslie-Gower predator-prey model with bazykin functional response, Z. Angew. Math. Phys., 65 (2014), 1-18.       
28 J. Zhou, Positive steady state solutions of a Leslie-Gower predator-prey model with Holling type II functional response and density-dependent diffusion, Nonlinear Anal.: TMA, 82 (2013), 47-65.       
29 J. Zhou and J. Shi, The existence, bifurcation and stability of positive stationary solutions of a diffusive Leslie-Gower predator-prey model with Holling-type II functional responses, J. Math. Anal. Appl., 405 (2013), 618-630.       

Go to top